# SDR UHLA2014020400101

- Difficulty date: February 4, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 11,801 hours, 8,887 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17085669002
- Condition: Corroded
- Location: Frames 86-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT BEAM Y=+10.748, FRAMES 86-89.  R & R RT BEAM.
